Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



P.I. envelopes of classical simple Lie superalgebras

Author: Ian M. Musson
Journal: Proc. Amer. Math. Soc. 130 (2002), 3185-3191
MSC (2000): Primary 17B20, 17B35
Published electronically: March 25, 2002
MathSciNet review: 1912996
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathfrak{g}$ be a classical simple Lie superalgebra. We describe the prime ideals $P$ in the enveloping algebra $U(\mathfrak{g})$ such that $U(\mathfrak{g})/P$ satisfies a polynomial identity. If the factor algebra $U(\mathfrak{g})/P$ is not artinian, then it is an order in a matrix algebra over $K(z)$.

References [Enhancements On Off] (What's this?)

  • [BM] Y. Bahturin and S. Montgomery, PI-envelopes of Lie superalgebras, Proc. Amer. Math. Soc., 127 (1999), 2829-2839. MR 2000a:17029
  • [BGR] W. Borho, P. Gabriel and R. Rentschler, Primideale in Einhüllenden auflösbarer Lie-Algebren, Lecture notes in Mathematics, 357, Springer-Verlag, Berlin, 1973. MR 51:12965
  • [BS] K.A. Brown and S.P. Smith, Bimodules over a solvable algebraic Lie algebra, Quart. J. Math. 36 (1985), 129-139. MR 87d:17009
  • [J] A.V. Jategaonkar, Localization in Noetherian Rings, LMS Lecture Notes 98, Cambridge University Press, Cambridge 1986. MR 88c:16005
  • [K1] V.G. Kac, Lie Superalgebras, Adv. in Math., 26 (1977), 8-96. MR 58:5803
  • [K2] V.G. Kac, Representations of classical Lie superalgebras, pages 597-626. Differential Geometric Methods in Mathematical Physics II, ed. K. Bleuler et al. Lecture Notes in Mathematics, 676, Springer-Verlag, Berlin, 1978. MR 80f:17006
  • [L1] E.S. Letzter, Primitive ideals in finite extensions of Noetherian rings, J. London Math. Soc. 39 (1989), 427-435. MR 90f:16013
  • [L2] E.S. Letzter, Finite correspondence of spectra in Noetherian ring extensions, Proc. Amer. Math. Soc. 116 (1992), 645-652. MR 93a:16003
  • [L3] E.S. Letzter, A bijection of spectra for classical Lie superalgebras of Type I, J. London Math. Soc. 53 (1996), 39-49. MR 96k:17016
  • [McR] J.C. McConnell and J.C. Robson, Noncommutative Noetherian rings, Wiley-Interscience, Chichester 1987. MR 89j:16023; revised edition MR 2001i:16039

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17B20, 17B35

Retrieve articles in all journals with MSC (2000): 17B20, 17B35

Additional Information

Ian M. Musson
Affiliation: Department of Mathematical Sciences, University of Wisconsin, Milwaukee, Wisconsin 53211

Received by editor(s): June 12, 2001
Published electronically: March 25, 2002
Communicated by: Lance W. Small
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society